# SDR RAAA99B2028

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 320-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK, FOUND CORROSION ON FORWARD LAV FLOORBOARD ATTACH HOLES AND CAP SECTION OF CHANNEL BS320 TO 340 7 RBL14 TO RBL16.  REMOVED CORROSION ON FLOORBOARD AND CAP SECTION AND TREATED AND PRIMED IAW SRM 51-10-06.  REMOVED CHANNEL AND FABRICATED NEW CHANNEL 7075 T6 .094 IAW 51-10-02.  TREATED AND PRIMED IAW SRM 51-10-06.  INSTALLED IAW 51-3-02 M54-420.
